# SDR FDEA202506211024

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Part number: 143T5876129
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 231PFF APPEARS TO HAVE A SPEED TAPE   REPAIR, APPROXIMATELY STATION 654 96.  REPAIRED FLOOR PANEL (PNL# 231PFF MPN: 143T5876-129) AT STA. 654   22 Ï¿½ 750 BETWEEN   LBL54.75 AND LBL77.5 IN REF. TO 767 SRM 53-00-50-2R AND BOEING DRW# 143T5876-129. THIS IS A   MAJOR REPAIR. SEE JPF WORK STEPS ACCOMPLISHED. THE INSTALLTION OF FLOOR PANEL   ACCOMPLISHED ON WO# 90248 NR# 0283.   THIS SDR IS TO REPLACE SDR # 25-0978 DUE TO BEING CLOSED AND UPDATES NEEDED
